# SDR SIMA20130826015

- Difficulty date: August 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,103 hours, 31,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EA CABIN EMERGENCY LIGHT STRIP WIRES BROKEN.  R & R NR 7 AND NR 8 CABIN EMERGENCY FLOOR LIGHT STRIPS IAW AMM 33-50-12 SEE NRTC NR BOW137540 FOR OPS TEST.
